Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 17, Issue 3 (1973), 411-420.
Intersection properties of curves of constant width
Two curves (boundaries of $2$-dimensional disks) of constant width in the plane, whose interiors intersect, must meet in an even or infinite number of omponents. Some new constant width curves are constructed. C0rollariesand partial converses suggest severalopen questions.
Illinois J. Math., Volume 17, Issue 3 (1973), 411-420.
First available in Project Euclid: 20 October 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Peterson, Bruce B. Intersection properties of curves of constant width. Illinois J. Math. 17 (1973), no. 3, 411--420. https://projecteuclid.org/euclid.ijm/1256051608